# SDR SWIA201744186

- Difficulty date: December 15, 2017
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 23,149 hours, 13,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPARTMENT DOOR SURROUNDING STRUCTURE CORRODED.  REMOVED CORROSION IAW REO AND SRM.
